Properties of the invariant disk packing in a model bandpass sigma-delta modulator

DSpace/Manakin Repository

Open Research Exeter (ORE)

Properties of the invariant disk packing in a model bandpass sigma-delta modulator

Show simple item record

dc.contributor.author Ashwin, Peter en_GB
dc.contributor.author Fu, Xin-Chu en_GB
dc.contributor.author Deane, Jonathan en_GB
dc.contributor.department University of Exeter; University of Surrey en_GB
dc.date.accessioned 2008-04-04T15:13:20Z en_GB
dc.date.accessioned 2011-01-25T10:33:52Z en_US
dc.date.accessioned 2013-03-20T12:31:27Z
dc.date.issued 2003 en_GB
dc.description.abstract In this paper we discuss the packing properties of invariant disks defined by periodic behavior of a model for a bandpass Σ–Δ modulator. The periodically coded regions form a packing of the forward invariant phase space by invariant disks. For this one-parameter family of PWIs, by introducing codings underlying the map operations we give explicit expressions for the centers of the disks by analytic functions of the parameters, and then show that tangencies between disks in the packings are very rare; more precisely they occur on parameter values that are at most countably infinite. We indicate how similar results can be obtained for other plane maps that are piecewise isometries. en_GB
dc.identifier.doi 10.1142/S0218127403006753 en_GB
dc.identifier.uri http://hdl.handle.net/10036/22376 en_GB
dc.language.iso en en_GB
dc.publisher 13 (3), pp. 631-641 en_GB
dc.relation.url http://dx.doi.org/10.1142/S0218127403006753 en_GB
dc.subject piecewise isometry en_GB
dc.subject discontinuous dynamical system en_GB
dc.subject symbolic coding en_GB
dc.subject disk packing en_GB
dc.subject sigma-delta modulator en_GB
dc.title Properties of the invariant disk packing in a model bandpass sigma-delta modulator en_GB
dc.type Article en_GB
dc.type Preprint en_GB
dc.date.available 2008-04-04T15:13:20Z en_GB
dc.date.available 2011-01-25T10:33:52Z en_US
dc.date.available 2013-03-20T12:31:27Z
dc.identifier.issn 0218-1274 en_GB
dc.description Preprint version of an article published in International Journal of Bifurcation and Chaos, 13, 3, 2003, pp. 631-641. DOI:10.1142/S0218127403006753 © copyright World Scientific Publishing Company. http://www.worldscinet.com/ijbc/ijbc.shtml en_GB
dc.identifier.journal International Journal of Bifurcation and Chaos en_GB


Files in this item

Files Size Format View
properties of the invariant.pdf 1.162Mb PDF Thumbnail

This item appears in the following Collection(s)

Show simple item record

Browse

My Account

Local Links